Աստղաֆիզիկա =Астрофизика =Astrophysics

Вариант биметрической теории гравитации. I. Параметризованный пост-ньютоновский формализм

Авакян, Р. М. and Еранян, А. А. (2000) Вариант биметрической теории гравитации. I. Параметризованный пост-ньютоновский формализм. Աստղաֆիզիկա, 43 (2). pp. 303-312. ISSN 0571-1712

[img]
Preview
PDF
Download (1397Kb) | Preview
    Item Type: Article
    Additional Information: Variant of the bimetric theory of gravitation. I. Parametrized post-newtonian fotmalism.
    Uncontrolled Keywords: Avagyan R. M., Yeranyan A. A.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 01 Jul 2013 10:29
    Last Modified: 01 Jul 2013 14:28
    URI: http://astro.asj-oa.am/id/eprint/964

    Actions (login required)

    View Item